August 1, 2012 - 4:11am
I had the cryoablation procedure done over a year ago and still dealing with heavy periods and CONSTANT spotting. I am so disappointed. I have to wear a pad EVERY DAY now. Most of the time it's just spotting but some times it's so heavy I can't leave the house. And there is no schedule. It may be days or weeks in between the heavy bleeding. Fortunately the heavy periods don’t last more than a day or 2. My doctor started me on the depo shot 6 months ago and still no changes except that I gained over 15 pounds! I don't know if I will go back for my 3rd shot in 2 weeks. I've all kinds of biopsies and such...nothing wrong. Is a hysterectomy my only option at this point?
Other than the irregular periods I am in excellent health. I have no idea what causes the spotting/heavy bleeding. After the cryoablation I thought the heavy periods would be done. Especially after taking the depo injections for 6 months. I am open to any procedure/medication and am grasping at straws. I am 48 and do not plan to have any more children. I have been to 3 ob/gyns in the last 2 years and none have been able to help me. I guess I was just hopeful that someone may have had a similar situation and found something successful.